# SDR SWI2025F00185

- Difficulty date: January 6, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7A FS320.00 - FS327.763 HAS INTERGRANULAR CORROSION     (C-CHECK RO 2/27/2025)    REMOVED AND DISCARDED CORRODED PAX DOOR INTERCOSTAL DD7A FS320.00 - FS327.763 . REF: CRJ-200 SRM 51-42-06 AND INSTALLED NEW PAX DOOR INTERCOSTAL DD7A FS320.00 - FS327.763 . CRJ-200 SRM 51-42-06 AND DRAWING 601R31702 REV N. LEAK CHECK GOOD, COMPLIED WITH 51-900-1003-SKY.
